Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Testosterone and high hemoglobin
Jan 17, 2013

When I receive Testosterone shots my hemoglobin gets high, and my Testosterone level does not go up. My doctor acnt explain and sent me to blood specialist, is now taking blood out, just started. Not on testtosterone, Why would the testosterone level not go up but my hemoglobin

Response from Mr. Vergel

Good question.

You are obviously prone to increases in hemoglobin caused by testosterone. Without knowing more I really cannot say.

You may want to read this:

Testosterone Replacement Therapy and Polycythemia in HIV-Infected Patients

Nelson



Previous
running out of meds and don't qualify for assistance
Next
mantenerme fit

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement